# SDR TC8A97038

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KMIA, TRIP NR 00447, UNABLE TO PRESSURIZE THE AIRPLANE.  A VERY STRONG NOISE WAS COMING OUT OF THE AFT CARGO DOOR SEAL.  AIRCRAFT RETURNED TO KMIA.  REPAIRED MAIN CARGO DOOR SEAL LOWER AFT CORNER.  CHECKED OK IAW MM 52-2-1, PERFORMED PRESSURIZATION CHECK, OK IAW MM 21-31-0.
